# SDR SWAA075070

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 56,158 hours, 50,409 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND KEELBEAM CORRODED AT BS 500D, RBL 6.5.  REPAIRED CHORD PER SRM.
